RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Morozov, Stanislav Fedorovich
(1931–2003)

Statistics Math-Net.Ru
Total publications: 64
Scientific articles: 63

Number of views:
This page:400
Abstract pages:7094
Full texts:3094
References:294

http://www.mathnet.ru/eng/person19564
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202123

Publications in Math-Net.Ru
2001
1. S. F. Morozov, A. V. Semenov, “On the theory of discontinuous solutions of variational problems in the class of generalized curves”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 2,  48–59  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:2 (2001), 45–55
2000
2. S. F. Morozov, A. V. Semenov, “Generalized curves and necessary conditions for a discontinuous solution of a three-dimensional variational problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 9,  21–26  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:9 (2000), 19–24
1999
3. A. V. Kalinin, S. F. Morozov, “A mixed problem for a nonstationary system of nonlinear integro-differential equations”, Sibirsk. Mat. Zh., 40:5 (1999),  1052–1066  mathnet  mathscinet  zmath; Siberian Math. J., 40:5 (1999), 887–900  isi
1997
4. A. V. Kalinin, S. F. Morozov, “The cauchy problem for a nonlinear integro-differential transport equation”, Mat. Zametki, 61:5 (1997),  677–686  mathnet  mathscinet  zmath; Math. Notes, 61:5 (1997), 566–573  isi
1994
5. S. F. Morozov, “On the existence of an absolutely continuous solution of a three-dimensional problem of the calculus of variations for a limit exponent”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 10,  42–47  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:10 (1994), 38–47
1990
6. A. V. Kalinin, S. F. Morozov, “Stabilization of the solution of a nonlinear system of radiation transport in a two-level approximation”, Dokl. Akad. Nauk SSSR, 311:2 (1990),  343–346  mathnet  mathscinet  zmath; Dokl. Math., 35:3 (1990), 239–241
7. A. V. Kalinin, S. F. Morozov, “The Cauchy problem for a system of kinetic equations of the dynamics of a radiating gas”, Differ. Uravn., 26:8 (1990),  1416–1423  mathnet  mathscinet; Differ. Equ., 26:8 (1990), 1047–1053
8. S. F. Morozov, M. I. Sumin, “Optimal control of sliding modes of discontinuous dynamical systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 1,  53–61  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:1 (1990), 61–70
9. A. V. Kalinin, S. F. Morozov, “A non-linear boundary-value problem in the theory of radiation transfer”, Zh. Vychisl. Mat. Mat. Fiz., 30:7 (1990),  1071–1080  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 30:4 (1990), 76–83
1985
10. V. V. Kulinich, S. F. Morozov, “A numerical method for solution of nonlinear problems of time-dependent transport”, Differ. Uravn., 21:9 (1985),  1591–1596  mathnet  mathscinet  zmath
11. A. V. Kalinin, S. F. Morozov, “Solvability “in the large” of a nonlinear problem of radiative transfer”, Differ. Uravn., 21:3 (1985),  484–494  mathnet  mathscinet  zmath
12. V. V. Kulinich, S. F. Morozov, “Convergence and stability of a difference scheme for solving a multidimensional equation of nonstationary transport”, Zh. Vychisl. Mat. Mat. Fiz., 25:8 (1985),  1211–1219  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:4 (1985), 157–162
1984
13. K. Yu. Kazakov, S. F. Morozov, “On the solvability of a one-dimensional aeroelasticity problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 8,  66–69  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:8 (1984), 87–90
1983
14. A. V. Kalinin, S. F. Morozov, “The method of linearization for a nonlinear integro-differential system of transport equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 12,  21–29  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:12 (1983), 23–32
1982
15. V. V. Kulinich, S. F. Morozov, “A variational-difference method of solving the non-stationary radiation transport equation”, Zh. Vychisl. Mat. Mat. Fiz., 22:2 (1982),  367–374  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:2 (1982), 121–129
1981
16. S. F. Morozov, V. V. Petrov, “On the existence of discontinuous solutions for a class of multidimensional irregular variational problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 3,  82–85  mathnet  mathscinet  zmath
1979
17. S. F. Morozov, V. I. Sumin, “Optimization of nonlinear transport processes”, Dokl. Akad. Nauk SSSR, 247:4 (1979),  794–798  mathnet  mathscinet  zmath
18. S. F. Morozov, V. I. Sumin, “A nonlinear system of junction transfer in statistical nerve ensembles”, Differ. Uravn., 15:9 (1979),  1661–1666  mathnet  mathscinet  zmath
19. S. F. Morozov, I. P. Smirnov, “About certain optimal control problems for a stochastic process”, Differ. Uravn., 15:5 (1979),  945–946  mathnet  zmath
20. Yu. A. Kuznetsov, S. F. Morozov, “Eine Anwendung der schwachen Lösungen in Problemen der optimalen Regelung von Reaktorkernen”, Differ. Uravn., 15:5 (1979),  942–943  mathnet  zmath
21. S. F. Morozov, V. V. Petrov, “Discontinuous solutions of irregular variational problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 11,  40–47  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:11 (1979), 40–47
22. S. F. Morozov, V. I. Sumin, “Optimization of the non-linear systems of transport theory”, Zh. Vychisl. Mat. Mat. Fiz., 19:1 (1979),  99–111  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:1 (1979), 101–114
1978
23. V. V. Kulinich, S. F. Morozov, “A nonlinear integro-differential system of transport equations”, Differ. Uravn., 14:3 (1978),  512–521  mathnet  mathscinet  zmath
1977
24. Yu. A. Kuznetsov, S. F. Morozov, “Some optimal problems in reactor kinetics”, Izv. Akad. Nauk SSSR Ser. Mat., 41:5 (1977),  1170–1198  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:5 (1977), 1119–1148
25. V. N. Koshelev, S. F. Morozov, “Theorems on the existence of discontinuous solutions in higher-dimensional variational problems. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 2,  49–59  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:2 (1977), 38–45
26. S. F. Morozov, V. I. Sumin, “A nonlinear integrodifferential equation of nonstationary transfer”, Mat. Zametki, 21:5 (1977),  665–676  mathnet  mathscinet  zmath; Math. Notes, 21:5 (1977), 373–379
27. S. F. Morozov, I. P. Smirnov, “Nonlinear mathematical problems on the transfer of excitatory and inhibitory pulses in neural tissues”, Zh. Vychisl. Mat. Mat. Fiz., 17:1 (1977),  149–161  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:1 (1977), 140–154
1976
28. Yu. A. Kuznetsov, S. F. Morozov, “Some optimal problems of reactor kinetics”, Dokl. Akad. Nauk SSSR, 226:4 (1976),  791–794  mathnet  mathscinet  zmath
29. Yu. A. Kuznetsov, S. F. Morozov, “Weak solutions of the system of equations of reactor kinetics”, Differ. Uravn., 12:6 (1976),  1061–1072  mathnet  mathscinet  zmath
30. S. F. Morozov, V. V. Petrov, “A generalization of the Dresden conditions for discontinuous solutions of variational problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 10,  56–64  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 20:10 (1976), 45–51
1975
31. S. F. Morozov, V. I. Sumin, “Time-optimality problems in the theory of the optimal control of transfer processes”, Differ. Uravn., 11:4 (1975),  727–740  mathnet  mathscinet  zmath
32. S. F. Morozov, “The existence of discontinuous solutions of multidimensional variational problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 11,  93–97  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:11 (1975), 80–83
33. V. N. Koshelev, S. F. Morozov, “Discontinuous solutions of variational problems with higher derivatives”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 10,  23–32  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:10 (1975), 18–26
34. Yu. A. Kuznetsov, S. F. Morozov, “The convergence and stability of Rothe's method for the solution of the nonstationary system of equations of reactor kinetics”, Zh. Vychisl. Mat. Mat. Fiz., 15:2 (1975),  404–411  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:2 (1975), 117–124
1974
35. Yu. A. Kuznetsov, S. F. Morozov, “Mathematical problems of reactor kinetics”, Dokl. Akad. Nauk SSSR, 218:3 (1974),  543–546  mathnet  mathscinet
36. Yu. A. Kuznetsov, S. F. Morozov, “An integrodifferential system of equations of reactor kinetics”, Differ. Uravn., 10:8 (1974),  1491–1503  mathnet  mathscinet  zmath
37. S. F. Morozov, V. I. Sumin, “Necessary optimality conditions for controlled stationary transport processes”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 10,  46–56  mathnet  mathscinet  zmath
38. S. F. Morozov, “Discontinuous solutions of a class of quasiregular variational problems”, Mat. Zametki, 16:2 (1974),  305–315  mathnet  mathscinet  zmath; Math. Notes, 16:5 (1974), 768–774
39. S. F. Morozov, “On the existence of discontinuous solutions for a class of multidimensional quasiregular variational problems”, Mat. Sb. (N.S.), 93(135):1 (1974),  18–28  mathnet  mathscinet  zmath; Math. USSR-Sb., 22:1 (1974), 17–27
1973
40. S. F. Morozov, V. I. Sumin, “Multidimensional variational problems in a class of discontinuous functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 8,  54–67  mathnet  mathscinet  zmath
41. V. V. Kulinich, S. F. Morozov, “The convergence and stability of a certain difference scheme for solving the nonstationary kinetic equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 4,  36–44  mathnet  mathscinet  zmath
1972
42. S. F. Morozov, V. I. Sumin, “A certain problem of optimal control of nonstationary transport processes”, Differ. Uravn., 8:12 (1972),  2235–2243  mathnet  mathscinet
43. Yu. A. Kuznetsov, S. F. Morozov, “Well-posed formulation of a mixed problem for the nonstationary transport equation”, Differ. Uravn., 8:9 (1972),  1639–1648  mathnet  mathscinet  zmath
44. V. N. Koshelev, S. F. Morozov, “The existence of discontinuous solutions for a certain class of quasiregular variational problems in nonparametric form”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 2,  54–62  mathnet  mathscinet  zmath
45. S. F. Morozov, “Necessary conditions for the extremum of two-dimensional variational problems on a collection of discontinuous functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 1,  55–63  mathnet  mathscinet  zmath
1970
46. S. F. Morozov, “A stationary integro-differential transport equation”, Differ. Uravn., 6:9 (1970),  1615–1623  mathnet  mathscinet  zmath
47. V. N. Koshelev, S. F. Morozov, “Necessary conditions for the extremum of variational problems in nonparametric form on the collection of discontinuous functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 12,  37–46  mathnet  mathscinet  zmath
48. S. F. Morozov, “The differential properties of the generalized solutions of two-dimensional variational problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 11,  87–96  mathnet  mathscinet  zmath
49. V. N. Koshelev, S. F. Morozov, “Theorems on the existence of discontinuous solutions in spatial variational problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 5,  47–52  mathnet  mathscinet  zmath
50. S. F. Morozov, V. I. Sumin, “Criterion for the compactness of a class of functions of $W_m^l$ ($1<ml\leqslant n$)”, Mat. Zametki, 7:6 (1970),  733–741  mathnet  mathscinet  zmath; Math. Notes, 7:6 (1970), 441–445
51. V. N. Koshelev, S. F. Morozov, “Existence of discontinuous solutions for simplest semidefinite problems of variational calculus”, Mat. Zametki, 7:1 (1970),  69–78  mathnet  mathscinet  zmath; Math. Notes, 7:1 (1970), 42–47
1969
52. S. F. Morozov, “Discontinuous solutions of two-dimensional problems of the calculus of variations in nonparametric form”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 9,  56–64  mathnet  mathscinet  zmath
53. S. F. Morozov, V. V. Petrov, “A certain $n$-dimensional nonregular problem of the calculus of variations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 2,  54–62  mathnet  mathscinet  zmath
54. S. F. Morozov, “The nonstationary integro-differential transport equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 1,  26–31  mathnet  mathscinet  zmath
1968
55. S. F. Morozov, V. I. Plotnikov, “Integral inequalities of Wirtinger type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1968, 7,  56–60  mathnet  mathscinet  zmath
56. S. F. Morozov, L. V. Piskunova, “The method of lines for the solution of the nonstationary transport equation”, Zh. Vychisl. Mat. Mat. Fiz., 8:6 (1968),  1242–1255  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:6 (1968), 76–93
1967
57. V. N. Koshelev, S. F. Morozov, “Sufficient conditions for the existence of discontinuous solutions for the simplest integral in the calculus of variations. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1967, 12,  38–46  mathnet  mathscinet  zmath
58. V. N. Koshelev, S. F. Morozov, “Sufficient conditions for the existence of discontinuous solutions for the simplest integral in the calculus of variations. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1967, 11,  21–30  mathnet  mathscinet  zmath
1966
59. S. F. Morozov, V. I. Plotnikov, “Hölder continuity properties of generalized solutions of multi-dimensional variational problems”, Mat. Sb. (N.S.), 71(113):4 (1966),  586–597  mathnet  mathscinet  zmath
1964
60. S. F. Morozov, V. I. Plotnikov, “On the continuity of generalized solutions of variational problems”, Mat. Sb. (N.S.), 65(107):4 (1964),  473–485  mathnet  mathscinet  zmath
1962
61. S. F. Morozov, V. I. Plotnikov, “Necessary and sufficient conditions for the continuity and semicontinuity of the functionals of variational calculus”, Mat. Sb. (N.S.), 57(99):3 (1962),  265–280  mathnet  mathscinet  zmath
1960
62. S. F. Morozov, “Generalization of a theorem of Courant”, Izv. Vyssh. Uchebn. Zaved. Mat., 1960, 4,  133–144  mathnet  mathscinet  zmath
1958
63. S. F. Morozov, “Two-dimensional variational problems on manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 1958, 6,  180–192  mathnet  mathscinet  zmath

1991
64. N. I. Avdonin, V. N. Belykh, L. N. Belyustina, M. V. Dolov, Yu. I. Neimark, S. F. Morozov, “Nikolaǐ Fedorovich Otrokov”, Differ. Uravn., 27:5 (1991),  912–913  mathnet  mathscinet; Differ. Equ., 27:5 (1991), 637–638

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020